# SDR UALA2011061302887

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,958 hours, 21,449 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L ENG BLEED LIGHT NOT ON WITH ENGINE SHUT DOWN.  REPLACED PRSOV PER MM.  JUMPED PINS ON CONNECTOR-STILL NO LIGHT WITH BLEED OFF.  RAN ENGINE PER JRH AND FOUND DUCT PRESSURE TO READ ABOVE 15 PSI WHEN OPEN AND ZERO WHEN CLOSED.
